American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Marcelo M. Cavalcanti, Valéria N. Domingos Cavalcanti and Flávio A. F. Nascimento. Asymptotic stability of the wave equation on compact manifolds and locally distributed viscoelastic dissipation. Proc. Amer. Math. Soc. 141 (2013) 3183-3193.
Abstract, references, and article information   
View Article: PDF

[2] G. Ambartsoumian, J. Boman, V. P. Krishnan and E. T. Quinto. Microlocal analysis of an ultrasound transform with circular source and receiver trajectories. Contemporary Mathematics 598 (2013) 45-58.
Book volume table of contents   
View Article: PDF

[3] Examples of resonance in one dimensional space. Graduate Studies in Mathematics 133 (2012) 317-332.
Book volume table of contents
View Article: PDF

[4] Jeffrey Rauch. Hyperbolic Partial Differential Equations and Geometric Optics. Graduate Studies in Mathematics 133 (2012) MR MR2918544.
Book volume table of contents

[5] One phase nonlinear geometric optics. Graduate Studies in Mathematics 133 (2012) 259-275.
Book volume table of contents
View Article: PDF

[6] Dense oscillations for the compressible Euler equations. Graduate Studies in Mathematics 133 (2012) 333-350.
Book volume table of contents
View Article: PDF

[7] Dispersive behavior. Graduate Studies in Mathematics 133 (2012) 91-122.
Book volume table of contents
View Article: PDF

[8] Simple examples of propagation. Graduate Studies in Mathematics 133 (2012) 1-42.
Book volume table of contents
View Article: PDF

[9] The linear Cauchy problem. Graduate Studies in Mathematics 133 (2012) 43-90.
Book volume table of contents
View Article: PDF

[10] Linear hyperbolic geometric optics. Graduate Studies in Mathematics 133 (2012) 141-214.
Book volume table of contents
View Article: PDF

[11] Resonant interaction and quasilinear systems. Graduate Studies in Mathematics 133 (2012) 291-315.
Book volume table of contents
View Article: PDF

[12] Linear elliptic geometric optics. Graduate Studies in Mathematics 133 (2012) 123-140.
Book volume table of contents
View Article: PDF

[13] The nonlinear Cauchy problem. Graduate Studies in Mathematics 133 (2012) 215-257.
Book volume table of contents
View Article: PDF

[14] Stability for one phase nonlinear geometric optics. Graduate Studies in Mathematics 133 (2012) 277-289.
Book volume table of contents
View Article: PDF

[15] Gregorio Chinni. Germ hypoellipticity and loss of derivatives. Proc. Amer. Math. Soc. 140 (2012) 2417-2427.
Abstract, references, and article information   
View Article: PDF

[16] Yutaka Matsui and Kiyoshi Takeuchi. Topological Radon transforms and degree formulas for dual varieties. Proc. Amer. Math. Soc. 136 (2008) 2365-2373. MR 2390503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael E. Taylor. Applications to PDE. Math. Surveys Monogr. 81 (2007) 135-215.
Book volume table of contents
View Article: PDF

[18] Michael E. Taylor. Pseudodifferential operators with mildly regular symbols. Math. Surveys Monogr. 81 (2007) 1-99.
Book volume table of contents
View Article: PDF

[19] Michael E. Taylor. Paradifferential operators and nonlinear estimates. Math. Surveys Monogr. 81 (2007) 101-133.
Book volume table of contents
View Article: PDF

[20] Michael E. Taylor. Tools for PDE. Math. Surveys Monogr. 81 (2007) MR MR1766415.
Book volume table of contents   

[21] Michael E. Taylor. Layer potentials on Lipschitz surfaces. Math. Surveys Monogr. 81 (2007) 217-248.
Book volume table of contents   
View Article: PDF

[22] Laura Felicia Matusevich, Ezra Miller and Uli Walther. Homological methods for hypergeometric families. J. Amer. Math. Soc. 18 (2005) 919-941. MR 2163866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Patrick Gérard and Gilles Lebeau. Diffusion d'une onde par un coin . J. Amer. Math. Soc. 6 (1993) 341-424. MR 1157289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Alexandrou Himonas. On certain partial differential operators of finite odd type . Trans. Amer. Math. Soc. 324 (1991) 889-900. MR 1055570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. Berhanu. Hypo-analytic pseudodifferential operators . Proc. Amer. Math. Soc. 105 (1989) 582-588. MR 955456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. Berhanu. Microlocal hypo-analyticity and hypo-analytic pseudodifferential operators . Proc. Amer. Math. Soc. 105 (1989) 594-602. MR 955457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jürgen Marschall. Pseudodifferential operators with coefficients in Sobolev spaces . Trans. Amer. Math. Soc. 307 (1988) 335-361. MR 936820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael E. Taylor. Noncommutative microlocal analysis. I. Memoirs of the AMS 52 (1984) MR 764508.
Book volume table of contents


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia